Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have underactive thyroid. Night sweats, tender breasts, spotting, painful. Taking Elleste

Hi I will be 57 in March, I thought I had stopped my period December 2011. About April 2012 I was diagnosed with an under active Thyroid . I was also getting very bad night sweats . So the doctor put me on Elleste Solo 2mg, as I also have a marina coil. I am also taking Levothroxine 75mg. December 2012 I started getting hot night sweats again, and my breasts were tender. Needless to say I had a full blown period for about 7 days with red blood . Also for days after that got a smear of blood when I wiped myself. I went back to my doctor who said that was ok just part of going through the change. Today again I have smears of blood when I wipe myself but also a pain on my left hand side it comes and goes like a sharp needle pain. I would be pleased if you could tell me should I go back to my doctor, or this is all part of the change. Thanking you Susan Thomas
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
its all a part of the change
menopause is not an on or off phenomenon

however i am hoping your thyroid is well controlled
incompletely corrected thyroid will also bother you

so you may want to check your thyroid levels again
of course fsh and lh levels will help

best of luck
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor